Medical Questions > Womens Health > Birth Control Forum

Stopped birth control because of side effect

I started taking the birth control pill for 8 days, to manipulate my menstrual cycle. I couldn't stand the side effects - approximately when should i get my period? Should it start fairly soon after?
Did you find this post helpful?
|

User Profile
replied June 22nd, 2010
Hello,
Welcome to ehealthforum.
You should get your periods within 5-7 days once you stop taking the pills. If the side effects are really bothersome, report to your doctor/gynecologist and see if anything can be done to relieve them.
Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.